# SDR SWAA2025012179588

- Difficulty date: December 19, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 767 AFT CARGO COMPARTMENT 2024-766237<[01] STEP 6. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 240494307 AND DUE DATE: 27-AUG-25.;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK SECTION LOC AT RBBL13.84 AND BTW BS 767 TO BS 787 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CERTIFICATED AS RII  PERFORMED PERMANENT REPAIR ON CARGO TRACK SECTION LOC AT RBBL13.84 AND BTW BS 767 TO BS 787 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGNOFFS BELOW.
